MAUDE Adverse Event Report: STRYKER SPINE-US OASYS 3.5 X 28MM PA SCREW SMOOTH SHANK; SPINAL INTERLAMINAL FIXATION ORTHOSIS.

STRYKER SPINE-US OASYS 3.5 X 28MM PA SCREW SMOOTH SHANK; SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Model Number 48556328
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 10/24/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the post op images show a rod that has is not connected to the screw.Additional information: "the revision surgery has not occurred yet, it is scheduled for (b)(6).".
 
Additional Manufacturer Narrative
Additional follow up will be provided once investigation is completed.
 
Event or Problem Description
It was reported that the post op images show a rod that has is not connected to the screw.Additional information: "the revision surgery occured on (b)(6).
 
Additional Manufacturer Narrative
Lot #: 091832.Method: x-rays, device history review, complaint history review, risk assessment.Result: the customer reported that a screw was removed because one had a tulip popped out.Manufacturing records were reviewed and no anomalies were found.Conclusion: the plausible root cause cannot be determined conclusively because device was not returned for evaluation.Potential root causes may be: improper construct, set screws not tightened correctly.Excessive load due to unstable construct.Excessive load due to patient anatomy/pathology.Patient performs strenuous post-op activities.Surgeon applying too much torque to seat the screw head.
 
Event or Problem Description
It was reported that the post op images show a rod that has is not connected to the screw.Additional information: "the revision surgery occurred on (b)(6).

Brand Name
OASYS 3.5 X 28MM PA SCREW SMOOTH SHANK
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6555642
Report Number0009617544-2017-00196
Device Sequence Number1266901
Product Code KWP
UDI-Device Identifier04546540469731
UDI-Public(01)04546540469731
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032394
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48556328
Device Catalogue Number48556328
Device Lot Number091832
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2017
Supplement Date Received by ManufacturerNot provided
06/29/2018
Initial Report FDA Received Date05/09/2017
Supplement Report FDA Received Date05/16/2017
07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight98